Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 14, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Iteration-free decomposition of strongly dependent functions
    October 1, 2004
    A. V. Cheremushkin
    Page range: 439-478
  • Requires Authentication Unlicensed
    Licensed
    The shortest vectors of lattices connected with a linear congruent generator
    October 1, 2004
    A. S. Rybakov
    Page range: 479-500
  • October 1, 2004
    Yu. N. Baulina
    Page range: 501-508
  • October 1, 2004
    V. P. Voronin
    Page range: 509-520
  • October 1, 2004
    V. A. Emelichev, K. G. Kuzmin
    Page range: 521-526
  • Requires Authentication Unlicensed
    Licensed
    A family of multivariate χ2-statistics
    October 1, 2004
    B. I. Selivanov
    Page range: 527-533
  • Requires Authentication Unlicensed
    Licensed
    A representation of parastrophs of loops and quasigroups
    October 1, 2004
    K. K. Shchukin, V. V. Gushan
    Page range: 535-542

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/14/5/html
Scroll to top button